Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Northern Indiana

February 28, 2017LaPorte County, Saint Joseph County, Indiana; Berrien County, Cass County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Feb 28, 2017, 11:40 PM CST for LaPorte County, Saint Joseph County, Indiana; Berrien County, Cass County, Michigan. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 11:40 PM CST (05:40 UTC)
Expired
Mar 1, 2017, 12:45 AM CST
In force
65 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 11:45 PM CSTHAIL 1New Buffalo, MI.
Feb 28, 11:50 PM CSTHAIL 1Union Pier, MI.
Mar 1, 12:15 AM CSTTSTM WND GST 602 Wnw South Bend, IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 6:37 PM CSTSevere Thunderstorm WatchSPC8 hr
Feb 28, 10:29 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

847 
WUUS53 KIWX 010540
SVRIWX
INC091-141-MIC021-027-010645-
/O.NEW.KIWX.SV.W.0019.170301T0540Z-170301T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1240 AM EST WED MAR 1 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northern St. Joseph County in north central Indiana...
  Northern La Porte County in northwestern Indiana...
  Western Cass County in southwestern Michigan...
  Berrien County in southwestern Michigan...

* Until 145 AM EST/1245 AM CST/

* At 1240 AM EST/1140 PM CST/, severe thunderstorms were located
  along a line extending from 12 miles northwest of New Buffalo to
  near Long Beach to near Beverly Shores, moving east at 65 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  South Bend, Mishawaka, Michigan City, Niles, Dowagiac, Buchanan,
  Georgetown, Trail Creek, Granger, Fair Plain, Bridgman, New
  Buffalo, New Carlisle, Berrien Springs, Cassopolis, Three Oaks,
  Edwardsburg, Long Beach, Stevensville and Roseland.

This includes the following highways...
 INTERSTATE 80 IN INDIANA between MILE MARKERs 51 and 87.
 INTERSTATE 94 IN INDIANA between MILE MARKERs 37 and 45.
 INTERSTATE 94 IN MICHIGAN between MILE MARKERs 0 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM EST/600 AM CST/ for
north central and northwestern Indiana.

LAT...LON 4194 8670 4204 8664 4210 8622 4207 8622
      4207 8599 4199 8591 4181 8601 4176 8606
      4168 8606 4167 8693 4171 8693 4173 8691
      4178 8695
TIME...MOT...LOC 0540Z 255DEG 57KT 4196 8686 4178 8688 4165 8698 

HAIL...1.25IN
WIND...60MPH
 
$$

MARSILI
2 follow-up statements
708 
WWUS53 KIWX 010605
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
105 AM EST WED MAR 1 2017

INC091-141-MIC021-027-010645-
/O.CON.KIWX.SV.W.0019.000000T0000Z-170301T0645Z/
St. Joseph IN-La Porte IN-Cass MI-Berrien MI-
105 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
EST/1245 AM CST/ FOR NORTHERN ST. JOSEPH...NORTHEASTERN LA PORTE...
WESTERN CASS AND BERRIEN COUNTIES...

At 104 AM EST/1204 AM CST/, severe thunderstorms were located along a
line extending from near Fair Plain to near Buchanan to New Carlisle,
moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Trained spotters have reported quarter sized hail with this line of 
thunderstorms at Union Pier and New Buffalo.

Locations impacted include...
South Bend, Mishawaka, Niles, Dowagiac, Buchanan, Georgetown,
Granger, Fair Plain, New Carlisle, Berrien Springs, Cassopolis,
Edwardsburg, Stevensville, Roseland, Bertrand, Pokagon, Dayton,
Sodus, Penn and Baroda.

This includes the following highways...
 INTERSTATE 80 IN INDIANA between MILE MARKERs 57 and 87.
 INTERSTATE 94 IN MICHIGAN between MILE MARKERs 23 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM EST/600 AM CST/ for
north central and northwestern Indiana.

LAT...LON 4207 8622 4207 8599 4199 8591 4181 8601
      4176 8606 4168 8606 4168 8663 4185 8655
      4195 8652 4205 8653 4210 8622
TIME...MOT...LOC 0604Z 254DEG 57KT 4205 8638 4187 8640 4170 8650 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MARSILI
311 
WWUS53 KIWX 010639
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
139 AM EST WED MAR 1 2017

INC091-141-MIC021-027-010648-
/O.EXP.KIWX.SV.W.0019.000000T0000Z-170301T0645Z/
St. Joseph IN-La Porte IN-Cass MI-Berrien MI-
139 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. JOSEPH...
NORTHEASTERN LA PORTE...WESTERN CASS AND BERRIEN COUNTIES WILL EXPIRE
AT 145 AM EST/1245 AM CST/...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

A tornado watch remains in effect until 700 AM EST/600 AM CST/ for
north central and northwestern Indiana.

A severe thunderstorm watch remains in effect until 400 AM EST/300 AM
CST/ for southwestern Michigan.

LAT...LON 4207 8622 4207 8599 4199 8591 4181 8601
      4176 8606 4168 8606 4168 8663 4185 8655
      4195 8652 4205 8653 4210 8622
TIME...MOT...LOC 0638Z 255DEG 57KT 4218 8570 4200 8572 4183 8582 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:10 PM CST, 6 hours 30 minutes earlier.

Area forecast discussion, Feb 28, 5:10 PM CST, 6 hours 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
610 PM EST Tue Feb 28 2017

.SYNOPSIS...
Issued at 602 PM EST Tue Feb 28 2017

Showers and thunderstorms will develop late this afternoon and
become more numerous tonight. Strong to severe thunderstorms are
likely tonight as a strong cold front approaches. Temperatures
will warm into the lower to middle 60s this evening and then turn
colder Wednesday behind the front with chances for snow showers
lingering into Friday.

&&

.SHORT TERM...(Tonight and Wednesday)
Issued at 252 PM EST Tue Feb 28 2017

Double barrel sfc cyclone through the plains will consolidate invof
of primary sfc reflection deepening currently across central IA.
Strong sw trough in the process of ejecting out of AZ attm with
upper jet streak kicking out into the TX panhandle with standing mtn
wave clouds noted in se AZ. Downstream warm sector deepening rapidly
and no doubt aided by thinning high clouds/strong low level warm
advection back west across MO/wrn IL/se IA. Given upticking theta-e
reservoir here and escalating mass flux on nose of LLJ through I-80
in central IL...expect convection will initiate here twd 21Z and
rapidly track ne...expand east along warm advection wing through
wrn/nrn zones with a risk of large hail.

Primary potential severe event expected to unfold overnight as
potent cyclone shifts ne into wrn lower MI by midnight. Expect
multiple storm clusters will develop within moisture rich and
unstable theta-e ridge across the area. Breath of background
synoptic based flow certainly warrants higher bound severe probs esp
with swd extent with wind damage the greatest threat. However QLCS
tornado processes bear watching particularly south of the US24
corridor either side of midnight as 0-1KM shear goes off chart.
Composite outflow should push much if not all precip out of the area
by daybreak although concede a small risk of shra still possible Wed
am with actual fropa.

&&

.LONG TERM...(Wednesday night through Monday)
Issued at 252 PM EST Tue Feb 28 2017

Attention this period begins with secondary clipper digging through
the srn lakes late Thu. Fairly pronounced low level warm advection
wing ahead of this system suggests sct shsn by aftn through evening
and some minimal snow accums far nw Thu evening.

Otherwise flow aloft flattens quickly through the weekend as temps
snap back to above normal as strong warm advection overspreads the
area beginning Sat. Will keep with prior warmer hedged temps Sat-Mon
as yet another vigorous cyclone develops west through the nrn plains
with rain chcs increasing along swd trailing cold front Mon-Mon
night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 602 PM EST Tue Feb 28 2017

Several mid and upper level speed maxima continue to eject along
the base of the trof and along the cold front over il/ia/wi.
Convection will persist in the warm sector ahead of the front
extending from cemtral il into SW Lower MI through 04Z.

Focus then turns to the cold front as the mid level and upper
level trof begin to phase with a well organized squall line to
affect much of the forecast area through 07/09Z. Expect that there
will be LLWS as the front sweeps through.

Widespread IFR and LIFR conditions to prevail through the period.

(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1229 PM EST Tue Feb 28 2017

Gulf moisture surging nne into the Midwest this aftn was resulting
in lowering ceilings and vsbys in stratus/-dz/-ra/br. IFR
conditions should persist into early this eve before nrn IN gets
more firmly entrenched in the warm sector later this eve when
conditions should improve to vfr. However, a couple rounds of
TSRA also expected this eve and overnight with hail and strong
gusty winds. Ceilings should lower behind the front Wed,
especially at SBN as winds veer to nwly.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 5 AM EST Wednesday for LMZ043-046.

&&

SYNOPSIS...Lewis
SHORT TERM...T
LONG TERM...T
AVIATION...Lewis

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 28, 2:44 PM CST, 8 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
344 PM EST Tue Feb 28 2017

INZ004>009-MIZ077>081-OHZ001-002-004-005-015-016-024-025-011000-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
344 PM EST Tue Feb 28 2017

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Late this afternoon and Tonight

Thunderstorms will develop late this afternoon and become more
numerous tonight. Some storms may be severe with a threat for large
hail early this evening and damaging winds overnight. Locally heavy
rainfall may lead to minor flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-012>018-020-022>027-032>034-011000-
La Porte-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-
Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-
344 PM EST Tue Feb 28 2017 /244 PM CST Tue Feb 28 2017/

This hazardous weather outlook is for portions of northern Indiana.

.DAY ONE...This afternoon and Tonight

Thunderstorms will develop late this afternoon and become more
numerous tonight. Some storms will be severe with a threat for large
hail early this evening and damaging winds overnight, especially
along and south of Route 30. Locally heavy rainfall may lead to
minor flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-011000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
344 PM EST Tue Feb 28 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...This afternoon and Tonight

Thunderstorms will develop late this afternoon and become more numerous
this evening. Some of the storms this evening may produce storm
force wind gusts and large hail.

Conditions will be hazardous to small craft tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions hazardous to small craft are expected Wednesday into
Thursday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Feb 28, 10:30 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1130 PM EST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             SHIPSHEWANA             41.68N 85.58W
02/28/2017  U1.50 INCH       LAGRANGE           IN   PUBLIC

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Feb 28, 10:53 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 E CROOKED LAKE        41.68N 85.00W
02/28/2017  E1.25 INCH       STEUBEN            IN   PUBLIC

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Special weather statement, Feb 28, 10:54 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1154 PM EST TUE FEB 28 2017

INZ027-034-OHZ016-024-025-010530-
Jay-Adams-Allen-Putnam-Van Wert-
1154 PM EST TUE FEB 28 2017

...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG
WINDS WILL AFFECT SOUTHEASTERN ADAMS...EASTERN
JAY...PUTNAM...CENTRAL VAN WERT AND ALLEN COUNTIES...

At 1154 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Berne to near Winchester to near
Connersville. Movement was northeast at 65 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Lima, Van Wert, Delphos, Portland, Ottawa, Bluffton, Spencerville,
Columbus Grove, Leipsic, Elida, Cridersville, Kalida, Geneva,
Pandora, Glandorf, Ottoville, Ohio City, Spencerville In Allen
County, Westchester and Middle Point.

This includes INTERSTATE 75 between MILE MARKERs 119 and 141.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana .

LAT...LON 4064 8411 4066 8422 4069 8422 4068 8446
      4073 8447 4073 8480 4031 8480 4031 8503
      4032 8503 4072 8492 4116 8388 4065 8388
TIME...MOT...LOC 0454Z 245DEG 55KT 4067 8488 4025 8499 3971 8513

MARSILI
Local storm report, Feb 28, 11:04 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     1 WNW PARADISE LAKE     41.90N 85.93W
02/28/2017                   CASS               MI   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWNED ALONG CALVIN
            CENTER RD AND BROWNSVILLE ST.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Feb 28, 11:08 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     2 S SALAMONIA           40.35N 84.86W
02/28/2017                   JAY                IN   LAW ENFORCEMENT

            SEVERAL TREES DOWNED ACROSS ROADS IN
            SOUTHEAST PART OF COUNTY.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Feb 28, 11:28 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1228 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             CAMDEN                  41.75N 84.76W
02/28/2017  E1.50 INCH       HILLSDALE          MI   PUBLIC

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:32 PM CSTSpecial Marine WarningIWX118 min
Feb 28, 7:06 PM CSTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph54 min
Feb 28, 7:20 PM CSTSpecial Marine WarningIWX85 min
Feb 28, 7:52 PM CSTSevere Thunderstorm WarningIWXElkhart, LaPorte, Saint Joseph53 min
Feb 28, 8:15 PM CSTSevere Thunderstorm WarningIWXLaPorte30 min
Feb 28, 8:36 PM CSTTornado WarningIWXLaPorte, Saint Joseph39 min
Feb 28, 8:45 PM CSTSevere Thunderstorm WarningIWXElkhart, LaPorte, Saint Joseph45 min
Feb 28, 9:01 PM CSTAreal Flood AdvisoryIWXElkhart, LaPorte, Saint Joseph6 hr
Feb 28, 9:01 PM CSTTornado WarningIWXElkhart, Saint Joseph29 min
Feb 28, 9:09 PM CSTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph39 min
Feb 28, 9:17 PM CSTFlash Flood WarningIWXElkhart, LaPorte, Saint Joseph6 hr
Feb 28, 9:27 PM CSTSpecial Marine WarningIWX93 min
Feb 28, 9:29 PM CSTTornado WarningIWXElkhart, LaGrange31 min
Feb 28, 9:52 PM CSTTornado WarningIWXLaGrange, Steuben23 min
Feb 28, 10:12 PM CSTTornado WarningIWXSteuben31 min
Feb 28, 11:18 PM CSTSpecial Marine WarningIWX87 min
Feb 28, 11:56 PM CSTSevere Thunderstorm WarningIWXFulton, LaPorte, Marshall, Pulaski, Starke49 min
Mar 1, 12:01 AM CSTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke44 min
Mar 1, 12:22 AM CSTSevere Thunderstorm WarningIWXPulaski, White38 min
Mar 1, 12:30 AM CSTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph45 min
Mar 1, 12:43 AM CSTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke34 min
Mar 1, 1:06 AM CSTSevere Thunderstorm WarningIWXAllen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more39 min
Mar 1, 1:24 AM CSTSpecial Weather StatementIWXHuntington, Miami, Wabash51 min
Mar 1, 1:29 AM CSTSevere Thunderstorm WarningIWXAllen, DeKalb, Steuben, Whitley61 min
Mar 1, 1:31 AM CSTTornado WarningIWXAllen29 min
Mar 1, 1:59 AM CSTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 2 more46 min
Mar 1, 9:54 AM CSTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Grant and 6 more11 hr
Feb 28, 6:15 PM CSTSpecial Weather StatementIWXHillsdale30 min
Feb 28, 8:40 PM CSTSevere Thunderstorm WarningIWXBranch, Hillsdale, Saint Joseph50 min
Feb 28, 8:54 PM CSTTornado WarningIWXBranch, Hillsdale36 min
Feb 28, 8:59 PM CSTSevere Thunderstorm WarningIWXCass, Saint Joseph46 min
Feb 28, 10:05 PM CSTSpecial Weather StatementIWXHillsdale25 min
Feb 28, 10:22 PM CSTSevere Thunderstorm WarningIWXHillsdale37 min
Mar 1, 12:35 AM CSTSevere Thunderstorm WarningIWXBranch, Cass, Saint Joseph40 min
Mar 1, 1:21 AM CSTSpecial Weather StatementIWXHillsdale39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.